why am I getting my period if im on depo

why am I getting my period if im on depo and isnt it only supposed to be light how long will it last im scared

Answer #1

most girls who were on depo got their period for like a month my sis got her period for 2 months so how do I noe how long it will last

Answer #2

Speak to your doctor and he will find the cause of the problem. It is quite normal to still have a period when first starting a contraceptive. It’s your body regulating.

More Like This
Ask an advisor one-on-one!
Advisor

Reasons to Get Your Teeth Done

Dentistry, Cosmetic Dentistry, Dental Health

Advisor

Magic V Steam

Spa Services, Women's Health, Fertility Treatments

Advisor

Dr. Rita Bakshi

IVF Doctor, Fertility Specialist, Medical Clinic

Advisor

Denefits

Dental Financing, Healthcare Payment Plans, Medical Services Payment Options

Advisor

Lagree Pilates

Fitness Studios, Pilates Studios, Health and Wellness